# SDR 05FDEA03988

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, FRAME AT STA BS 720E BETWEEN STRINGER STR 26-R AND STR 25-R IS CORRODED.  REMOVED DAMAGE AREA OF FRAME IAW SRM 53-10-4.  FABRICATED INNER AND OUTER REPAIR DOUBLER AND FILLER IAW SRM 51-40-3 FIGURE 1.  FABRICATED FRAME SECTION IAW MFG DRAWING 65-17663.  ALODINED AND PRIMED REPAIR PARTS AND FRAME SECTION IAW SRM 51-10-2.  INSTALLED REPAIR PARTS AND REPAIR FRAME SECTION IAW SRM 51-30-2.
